# SDR YENA201802170099

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 17,571 hours, 11,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO DOORWAY SURROUNDING STRUCTURE, FOUND THE FWD FINGER PLATE DOUBLER BETWEEN FRAMES 77 TO 78, STRINGERS 26R TO 27R AFT CARGO DOOR CUTOUT FINGER DOUBLER WAS REPLACED IAW SRM 51-43-04, REV 36.
